food interaction for SYNEP
alcohol interaction for SYNEP
pregnancy interaction for SYNEP
lactation interaction for SYNEP
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
SALT INFORMATION for SYNEP
How it works
Common side effects
SUBSTITUTES for SYNEP
- FRENIN 10MG INJECTION(1 ML injection in vial)Samarth Life Sciences Pvt LtdRs. 231.70/ML of injectionRs. 231.70pay 10% more per ML of injection
- PHENPRES 10MG INJECTION(1 ML injection in vial)Neon Laboratories LtdRs. 227/ML of injectionRs. 227pay 8% more per ML of injection
- Dr. Sanjay VermaMBBS, MS
- Dr. Vandana SarohaMBBS, MS, Fellowship
- Dr. Dheeraj GuptaMBBS, MS, Fellowship
- Dr. Ajay SharmaMBBS, MS
- Dr. Parul SharmaMBBS, MS, DNB, Fellowship
Expert advice for SYNEP
- Oral phenylephrine should be taken with food
- Phenylephrine can make you restless, so don't take it too close to bedtime
- Do not use this medicine without doctor's advice if you are pregnant or breast feeding
- Smoking may worsen the effect; therefore use of tobacco should be avoided.
Frequently asked questions for SYNEP
Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it
Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine
Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure
Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.